More reflections on compactness

Volume 176 / 2003

Lúcia R. Junqueira, Franklin D. Tall Fundamenta Mathematicae 176 (2003), 127-141 MSC: Primary 54A10, 03C62, 54D30; Secondary 54A25, 54B99, 54D65, 54G12. DOI: 10.4064/fm176-2-2

Abstract

We consider the question of when $X_M = X$, where $X_M$ is the elementary submodel topology on $X \cap M$, especially in the case when $X_M$ is compact.

Authors

  • Lúcia R. JunqueiraInstituto de Matemática e Estatística
    Universidade de São Paulo
    Caixa Postal 66281
    São Paulo, SP Brazil 05315-970
    e-mail
  • Franklin D. TallDepartment of Mathematics
    University of Toronto
    Toronto, Ontario, Canada, M5S 3G3
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image